EconPapers    
Economics at your fingertips  
 

Stopping Games with Randomized Strategies

Dinah Rosenberg, Eilon Solan (eilons@post.tau.ac.il) and Nicolas Vieille (vieille@hec.fr)

No 1258, Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science

Abstract: We study stopping games in the setup of Neveu. We prove the existence of a uniform value (in a sense defined below), by allowing the players to use randomized strategies. In contrast with previous work, we make no comparison assumption on the payoff processes. Moreover, we prove that the value is the limit of discounted values, and we construct e-optimal strategies.

Date: 1999-05
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)

Downloads: (external link)
http://www.kellogg.northwestern.edu/research/math/papers/1258.pdf main text (application/pdf)

Related works:
Working Paper: Stopping games with randomized strategies (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nwu:cmsems:1258

Ordering information: This working paper can be ordered from
fwalker@kellogg.northwestern.edu

Access Statistics for this paper

More papers in Discussion Papers from Northwestern University, Center for Mathematical Studies in Economics and Management Science Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014. Contact information at EDIRC.
Bibliographic data for series maintained by Fran Walker (fwalker@kellogg.northwestern.edu this e-mail address is bad, please contact repec@repec.org).

 
Page updated 2025-04-02
Handle: RePEc:nwu:cmsems:1258